# SDR DALA2020061952489

- Difficulty date: June 14, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 65,731 hours, 24,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R4 DOOR KNUCKLE KNOCKER INOPERATIVE.  CLEANED DEBRIS FROM THE R4 DOOR KNUCKLE KNOCKER. OPS CHECKED GOOD.
